# SDR DL72S011061

- Difficulty date: June 25, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 63,407 hours, 47,324 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXT OVERWING EXIT LIGHT INOP.  REPLACED BATTERY, OP CHECKS GOOD.
